Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ohhsuzieq

my my my! will accutane rid me of my scars!? goodness

Recommended Posts

Hi! let me tell you, as if we could forget the beasts on our faces, the physical pain is a constantly reminding us! its ridiculous. im from a tiny town where everyone knows everyone, and rumors and gossip can get out of control...a lot of drama happened in my life, and my boyfriend of 2 years broke up with me, and the stress caused SEVERE acne. it was one of the most painful (emotionally) experiences i could have everrrr gone through, and now i scars on my face to remind me for the rest of my days. my self esteem was already at its lowest, and now i have to deal with the embarrassment of my skin along with it! not only that, when i come home from college (to a town where EVERYONE knows me), people wonder what on earth happened to me because i look like a completely different person, i really do. i finally got on generic accutane, 40 mg a day. i am on around day 35 or something,and i have gotten the chapped lips, nose bleeds, dry eyes, and even pain going to the bathroom, which is a small price to pay in my eyes! as for zits: i had 8 cyts at the beginning of accutane, and now i have 2!!!! all my little pimples are cleared up (for the most part), but my scars are RIIIIDICULOUS...i guess i just thought they were temporary, but nope, now they are gettin 3-D on me, is so lame! before accutane i had the v-beam laser done on my red marks three times, but they are still EXTREMELY noticeable!

i am understandibly insecure about it, and i didnt EVEN want to start college. at all. im definitely one of the most social people youll meet, im the life of the party, the prom queen, and all that jazz...but since i moved here i havent really met very many knew people, because i dont want this to be anyones first impression of me. ive ditched out on job interviews and my singing auditions because i dont want to start a career like this! i even had a cop come over once to ask who beat me up so he could catch the man..and i was like 'ummm its acne?' yeah. realllly nice.

anyways, please check out my profile (i have a little gallery in there that can show you what the scars are lookin like these days). im not really impatient, im just bummed. i am confident accutane will help my acne, but im not confident about the scarring. i DONT want the reminder on my face anymore: i swear my scars are letters that say sam-was-what-he-wanted or suzie-youre-not-good-enough-for-him. the worst part is, im back together with my boyfriend, and hes great, im just so freaking insecure about myself that im moody and mean..plus the accutane makes me a little depressed and psycho. its just a lame situation all around. i am simply THE MOST UNDRAMATIC person i know, so i HATE feeling like this. i love you guys!

post-65751-1196673179_thumb.jpg

post-65751-1196673179_thumb.jpg

Share this post


Link to post
Share on other sites

Hey, i just want to say, keep your head up!

Accutane will make the redness more noticeable because it thins the skin. From what I see, you have lots of macules (temporary red marks) that will fade in time....they take awhile, i know. But they will go away. I couldn't help but noticed that you want to try the BFG regimen. I would definitely say...........NOOOOOO, don't go on it. Accutane is the best, and especially because the BFG regimen is a bit harsh on the skin and will make the scars more noticeable. i've been on accutane before, and to me, its beeen a miracle, although i broke out after I finished taking it...but much more mildly. i acutlaly have a friend who has extremely similar acne to yours and similar "scarring." A few months after accutane I couldn't believe his skin: it was amazing!!! So, i definitely think that simply giving time for the skin to heal will be the best deal. Anyhow, you know you look good despite the acne, so no worries. Acne has ruined my first years in college, don't let it ruin yours...

good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×